×

Found 9,937 Documents (Results 1–100)

On the distributivity and modularity signs of a family of fitting sets of a finite group. (English. Russian original) Zbl 07637840

Sib. Math. J. 63, No. 6, 1060-1068 (2022); translation from Sib. Mat. Zh. 63, No. 6, 1237-1247 (2022).
MSC:  20-XX 03-XX
PDF BibTeX XML Cite
Full Text: DOI

Families of paraboline (\(\Phi, \Gamma_\kappa)\)-modules. (English) Zbl 1498.11006

Münster: Univ. Münster, Mathematisch-Naturwissenschaftliche Fakultät, Fachbereich Mathematik und Informatik (Diss.). 88 p. (2022).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software